# SDR SWIA202266301

- Difficulty date: June 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B GROUND SPOILER HAS CHAFES WHERE THE BUMP PADS MEET X2 (MARKED)     (C-CHECK RO 8/15/2022)    BLENDED OUT DAMAGE AND RESTORED FINISH TO LH WING O/B GROUND SPOILER WHERE THE BUMP PADS MEET X2 . COMPLIED WITH REO 601R-57-72-387 REV - A DATE 2022-06-27 DISPOSITION: STEPS 1 - 5.   COMPLIED WITH 51-900-1003-SKY
